# SDR SWAA2024022754529

- Difficulty date: February 22, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36660
- Aircraft time: 45,089 hours, 27,632 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR AFT OVERWING EMERGENCY SLIDE LIGHTS LH AND RH INOP.<[01] REMOVED; REPLACED; AND PERFORMED INSTALLATION TEST FOR BATTERY PACK AT M1673 AS PER B737 AMM 33-51-06-960-805. TEST PASSED. BN 450600 ON;[02] VERIFIED STEP 1
